# SDR 01FDEA00166

- Difficulty date: February 26, 2001
- Submitted: March 10, 2001
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 60,668 hours, 41,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP THE FUSELAGE TIE CLIP AT BS 1070, STR 8L FOUND CRACKED.  *S/D*  REMOVED CLIP OUT OF ALLOWABLE LIMITS PER IAW BAC 727 SRM 53-10-1.  TREATED AND PRIMED PER IAW BAC 727 SRM 51-10-2.
